# SDR ASOA20140109002

- Difficulty date: January 9, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 30,587 hours, 23,665 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A VERY STRONG FUEL ODOR IN COCKPIT AND CABIN AFTER STARTING APU.  MAINTENANCE INSPECTED AND PERFORMED OPS CHECKS OF APU. NO FUEL ODOR WAS NOTED.
